×

Uniqueness of transcendental meromorphic functions with their nonlinear differential polynomials sharing the small function. (English) Zbl 1147.30023

The author considers the uniqueness of transcendental meromorphic functions \(f\) and \(g\) when \(f^{n}(f - 1)^{2}f'\) and \(g^{n}(g - 1)^{2}g'\) share a small function either ignoring multiplicities or with truncated multiplicities. His results improve some results of other authors.

MSC:

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] L. Yang, “Value Distribution Theory,” Springer, Berlin, Germany, 1993. · Zbl 0790.30018
[2] R. Nevanlinna, Le Théorème de Picard-Borel et la Theéorie des Fonctions Méromorphes, Gauthier-Villars, Paris, France, 1929. · JFM 55.0773.03
[3] G. G. Gundersen, “Meromorphic functions that share three or four values,” The Journal of the London Mathematical Society, vol. 20, no. 3, pp. 457-466, 1979. · Zbl 0413.30025
[4] P. Li and C. C. Yang, “On two meromorphic functions that share pairs of small functions,” Complex Variables. Theory and Application, vol. 32, no. 2, pp. 177-190, 1997. · Zbl 0880.30029
[5] C.-Y. Fang and M.-L. Fang, “Uniqueness of meromorphic functions and differential polynomials,” Computers & Mathematics with Applications, vol. 44, no. 5-6, pp. 607-617, 2002. · Zbl 1035.30018
[6] I. Lahiri and R. Pal, “Non-linear differential polynomials sharing 1-points,” Bulletin of the Korean Mathematical Society, vol. 43, no. 1, pp. 161-168, 2006. · Zbl 1183.30028
[7] M. Fang and H. Qiu, “Meromorphic functions that share fixed-points,” Journal of Mathematical Analysis and Applications, vol. 268, no. 2, pp. 426-439, 2002. · Zbl 1030.30028
[8] W. Lin and H. X. Yi, “Uniqueness theorems for meromorphic functions concerning fixed-points,” Complex Variables. Theory and Application, vol. 49, no. 11, pp. 793-806, 2004. · Zbl 1067.30065
[9] C. C. Yang, “On deficiencies of differential polynomials-II,” Mathematische Zeitschrift, vol. 125, no. 2, pp. 107-112, 1972. · Zbl 0217.38402
[10] H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1995.
[11] G. Frank and M. Reinders, “A unique range set for meromorphic functions with 11 elements,” Complex Variables. Theory and Application, vol. 37, no. 1-4, pp. 185-193, 1998. · Zbl 1054.30519
[12] M. Fang and H. Guo, “On unique range sets for meromorphic or entire functions,” Acta Mathematica Sinica, vol. 14, no. 4, pp. 569-576, 1998. · Zbl 0924.30038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.